Scientiae Mathematicae Japonicae
Online ISSN : 1346-0447
EXISTENCE AND MEAN APPROXIMATION OF FIXED POINTS OF GENERALIZED HYBRID NON-SELF MAPPINGS IN HILBERT SPACES
Toshiharu Kawasaki, Tetsuo Kobayashi
Author information
JOURNAL FREE ACCESS

2014 Volume 77 Issue 1 Pages 13-26

Details
Abstract
In this paper, we prove a fixed point theorem for widely more generalized hybrid non-self mappings in Hilbert spaces. Furthermore, we prove mean convergence theorems of Baillon’s type for widely more generalized hybrid non-self mappings in a Hilbert space.
Content from these authors
© 2014 International Society for Mathematical Sciences
Previous article Next article
feedback
Top